# SDR BAQA106369

- Difficulty date: October 14, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 9,613 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 645383081
- Part serial: 460
- Condition: Fluctuates
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG GAUGE WOULD FLUCTUATE THROUGH ENTIRE ENGINE RANGE.
